# SDR AUS20011255

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847507
- Condition: Cracked
- Location: Wing, Rib/Bulkhe
- Part time: 7,946 cycles
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB CRACKED. RIB SUPPORTS UNDERCARRIAGE DOWNLOCK.
